# SDR REXA2021081200556

- Difficulty date: July 29, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 310-364 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS BELOW SERVICE DOOR (4 TOTAL) AT STR 20R ARE CORRODED. LOCATED BETWEEN FS 310 AND FS 364.  DISPLACED WIRE BUNDLE & TERM MODULES & REINSTALLED IAW ESPM 20-12-00 STA 333.  DISPLACED & REINSTALLED FWD LAV HOSE IAW AMM 58-11-17-000/400-801-A06.  DISPLACED & REINSTALLED FRAME SECTION AT STA 333, REPLACED INTERCOSTALS P/N SH670-32047-1, SH670-32004-1, & SH670-31994-1 IAW SRMS 51-42-06-001-001-A01, 51-42-21-001-001-A01, DISPLACED & REINSTALLED DCU #2 OP CKS GOOD IAW  31-41-04-000/400-801-A01, 31-41-05-000/400-801-A0131-41-04-710-801-A02.
